H. Baghani, M. Eshaghi Gordji and M. Ramezani, Orthogonal sets: their relation to the axiom of choice and a generalized fixed point theorem, J. Fixed Point Theory Appl. 18 (2016), no. 3, 465–477.
 M. Eshaghi Gordji, M. Ramezani, M. De La Sen and Y. J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory 18 (2017), no. 2, 569–578.
 M. Eshaghi and H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear Topol. Algebr. 6 (2017), no. 3, 251–260.
 M. Eshaghi, H. Habibi and M. B. Sahabi, Orthogonal sets; orthogonal contractions, Asian-European J. Math. 12 (2019), no. 3, 1950034.
 M. Eshaghi and H. Habibi, Existence and uniqueness of solutions to a first-order differential equation via fixed point theorem in orthogonal metric space,Facta Univ. Ser. Math. Inf. 34 (2019), 123–135.
 Z. Mustafa and B. Sims, A new approach to generalized metric spaces, J. Nonlinear Convex Anal. 7 (2006), 289–297.
 Z. Mustafa, H. Obiedat and F. Awawdeh, Some common fixed point theorems for mapping on complete G-metric spaces, Fixed Point Theory Appl. 2008 (2008), Article ID 189870.
 Z. Mustafa and B. Sims, Some results concerning D-metric spaces, Proc. Int. Conf. Fixed Point Theory Appl. Valencia, Spain, 2003, pp. 189–198.
 N.Y. Ozgur and N.Tas, Some fixed theorems on s-metric spaces, Mat. Vesnik. 69 (2017), no. 1, 39–52.
 S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorems in s-metric spaces, Mat. Vesnik. 64 (2012), no. 3, 258–266.
 S. Sedghi, N. Shobe and H. Zhou, A common fixed point theorem in D∗ -metric spaces, Fixed Point Theory Appl.
2007 (2007), Article ID 27906, 13 pages.
 M. Ramezani and H. Baghani, The Meir–Keeler fixed point theorem in incomplete modular spaces with application, J. Fixed Point Theory Appl. 19 (2017), no. 4, 2369–2382.
 A. Bahraini, G. Askari, M. Eshaghi Gordji and R. Gholami, Stability and hyperstability of orthogonally ∗ mhomomorphisms in orthogonally Lie C∗-algebras: a fixed point approach, J. Fixed Point Theory Appl. 20 (2018), no. 2, 1- 12.
 M. Ramezani and H. Baghani, Contractive gauge functions in strongly orthogonal metric spaces, Int. J. Nonlinear Anal. Appl. 8 (2017), no. 2, 23–28.
 M. Ramezani, Orthogonal metric space and convex contractions, Int. J. Nonlinear Anal. Appl. 6 (2015), no. 2, 127–132.